15 February 2012

this is too much

ive been hit by a POTS storm these past two days.  oh my, i cant believe i put up with these symptoms for so long years ago.  i had an appointment with a local neurologist today, he told me to up the domperidone, prescribed a ridiculous amount of gaviscon.  im laying here nauseous, hot, dizzy, the feeling that my brain is swishing around in my skull, with the occasional tap on my skull.

im not with it.  how did i cope?

saturday im due to attend the PACES trial at the local hospital!!!  i was hoping to enlightening the doctors with POTS info.   they have to guess what disease i have.  i really want to go.  im hoping the drugs will help.  ive been wearing the sea bands all day, with no results.  they have tiny little accupressure bobbles that sit in the inner wrist, which are suppose to help with nausea.


i need some distraction.  may listen to the radio, or watch some tv programme.  hope im making sense, because im not to me!  take care all. xxx

4 comments:

Nechtan said...

Hi Em,

Sorry to read you are feeling so poorly even if the resolve is still there to attend attended te PACES thing. The holiday has obviously taken a lot out of you which I am sure is no comfort. Just take it easy. I'm sure they can re-arrange if you are feeling no better and more importantly look after yourself.

Hope you feel well soon,

Nechtan

Em said...

thanks nechtan

tiny bit improved this morning.
at least the nausea has given me a break for a couple of hours before coming back. i know this shall pass, its the living through it. hope your ok. x

Sarah♥ said...

Feel better xxxx

Em said...

hey sarah

you too, dont you just wish life was easy sometimes? x